# SDR AALA202401090659

- Difficulty date: October 5, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD LEFT HAND FRAME CENTER POST LOWER NODE INTERNAL ATTACHMENT AREA FROM UPPER TENSION BOLT AT FR 2 AND Y0. REPAIRED FRAME PER EA 348624.
